# SDR CALA2025010601816

- Difficulty date: January 5, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N27260
- Make and model: Boeing 737-8
- Aircraft serial: 43458
- Aircraft time: 11,753 hours, 4,017 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLY HAS STRONG ODOR COMING FROM DRAINS, OR FLOOR. INFORMED LOCAL CLEANING CREW TO CLEAN AFT GALLEY FLOOR, AND PERFORMED GREY WATER SYSTEM CLEANING PER AMM 38-31-00. ODOR HAS GOTTEN BETTER, NOT AS STRONG.
